MAUDE Adverse Event Report: INSTITUT STRAUMANN AG S-IMPLANT Ø 3.3MM, RN, SLACTIVE, 12MM; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG S-IMPLANT Ø 3.3MM, RN, SLACTIVE, 12MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 033.133S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Infection (1930); Pain (1994); Swelling/ Edema (4577)
Date of Event 05/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2014 in ada 22.Details of surgery: immediate extraction site.On (b)(6) 2025, fracture of the implant was verified.Patient presented with poor oral hygiene.The device was forwarded to the manufacturer.At the event the patient experienced: peri-implantitis, pain, swelling and bleeding.No further patient complications were reported.

Brand Name
S-IMPLANT Ø 3.3MM, RN, SLACTIVE, 12MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key22483216
Report Number0001222315-2025-001943
Device Sequence Number15620441
Product Code DZE
UDI-Device Identifier07630031714787
UDI-Public07630031714787
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/11/2025
Report Date (Section F) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2017
Device Catalogue Number033.133S
Device Lot NumberCX346
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/11/2025
Device Age159 MO
Event Location Other
Date Report to Manufacturer06/17/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale